# SDR DALA2020110203545

- Difficulty date: October 30, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N362DN
- Make and model: Airbus A321-211
- Aircraft serial: 8447
- Aircraft time: 5,041 hours, 2,253 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Abnormal
- Location: Seat Abc Oxygen
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN PANEL ABOVE 35ABC FELL OUT OF CEILING.  CORRECTIVE ACTION: SECURED O2 PANEL ABOVE ROW 35ABC.
